# SDR 95ZZZM105

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112GP
- Make and model: Beech C-99
- Aircraft serial: U214
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 2090 - DEN - UPON LANDING REPORTED THAT THE GEAR INTRANSIT LIGHT HAD ILLUMINATED DURING FLIGHT.  AIRCRAFT WAS FERRIED TO GRI WHERE GP EXPRESS MAINTENANCE FOUND A DEFECTIVE NOSE GEAR UPLOCK SWITCH.  SWITCH WAS REPLACED WITH A NEW UNIT AND GEAR WAS RETRACTED SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
